Connect with others who understand.

sign up log in
About MyLupusTeam
Real members of MyLupusTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Ultram

Ultram

Does Ultram/ Tramadol cause seizures?

A MyLupusTeam Member said:

One never knows how the body will react to the drugs we have to take to keep us functioning. One of my blood pressure meds made me loopy and scary dizzy. Had to stop it. Hugs to you!

posted over 2 years ago
A MyLupusTeam Member said:

Hi! I have had seizures in the past (thank you, Lupus), and my doctor won't let me take Tramadol/Ultram because it can cause seizures. I don't think it's a risk for people who don't have seizures...just for those with history of them.

posted over 2 years ago
A MyLupusTeam Member said:

I worked for a neurologist for six years. If you have had seizures in the past or are taking certain types of medication (Wellbutrin being one) it can make you more prone to have seizures. Hope you can find something to help relieve your pain. πŸ’œ

posted over 2 years ago
A MyLupusTeam Member said:

Ive never been on it but one time when I was in the emergency room thete was a girl in the bed next to me who had been suffering seizures. The Dr came in to talk to her. She had been having seizures. She told the Dr she had been taking tramadol. He told her that was the problem. That she was having seizures because of the tramadol, that it causes seizures. ?? Best of luck to everyone. Take care. Everytime they have wanted to prescribe it to me I have said No! Im very sensitive with medicines. I hope you find the source of your seizures. If it is tramadol, stop it. You are in my πŸ™

edited, originally posted over 2 years ago
A MyLupusTeam Member said:

It is the same with me @JoanParsonsBenson. I scared my husband one night when I was walking like I was drunk then walked into the wall trying to get to the bathroom. Funny thing is that I have taken Percocet, Darvocet, Tramadol etc before without a problem before. Suddenly they just make me scary loopy.

posted over 2 years ago
Already a Member? Log in
MyLupusTeam My lupus Team

Thank you for signing up.

close